On a property of sets of positive measure

B. Sodnomov

Fundamenta Mathematicae (1967)

  • Volume: 60, Issue: 2, page 187-190
  • ISSN: 0016-2736

How to cite


Sodnomov, B.. "On a property of sets of positive measure." Fundamenta Mathematicae 60.2 (1967): 187-190. <http://eudml.org/doc/213956>.

author = {Sodnomov, B.},
journal = {Fundamenta Mathematicae},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {2},
pages = {187-190},
title = {On a property of sets of positive measure},
url = {http://eudml.org/doc/213956},
volume = {60},
year = {1967},

AU - Sodnomov, B.
TI - On a property of sets of positive measure
JO - Fundamenta Mathematicae
PY - 1967
VL - 60
IS - 2
SP - 187
EP - 190
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/213956
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.